MathSciNet Relay Station
MathSciNet bibliographic data
MR377523 (51 #13695) 46J35 (43A20 60G25)
Brandenburg, L. H. On identifying the maximal ideals in Banach algebras. J. Math. Anal. Appl. 50 (1975), 489–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement